# SDR FDEA2018082762189

- Difficulty date: August 26, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 26,118 hours, 14,648 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 764067A
- Part serial: A119
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE GENERATOR FAULTED DURING TAKEOFF ROLL AT 80 KTS.  TAXIED TO THE RAMP.   REMOVED AND REPLACED THE NR 2 GCU IAW AMM 24-22-12-04.  PERFORMED AN ENGINE RUN IAW JRH AND AMM 24-22-12-04.  THE NR 2 GCU HAD GOOD FREQUENCIES AND VOLTS IAW JRH.
